Pacific Journal of Mathematics

On Croisot's theory of decompositions.

Kenneth M. Kapp

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 105-115.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983613

Mathematical Reviews number (MathSciNet)
MR0238981

Zentralblatt MATH identifier
0174.30604

Subjects
Primary: 20.93

Citation

Kapp, Kenneth M. On Croisot's theory of decompositions. Pacific J. Math. 28 (1969), no. 1, 105--115. https://projecteuclid.org/euclid.pjm/1102983613


Export citation

References

  • [1] A. H. Clifford ane G. B. Preston, The algebraic theory of semigroups, vol. 1, Math. Survey 7, Amer. Math. Soc, 1961.
  • [2] M. R. Croisot, Demi-groups inversif et demi-groups reunions de demi-groups simples, Ann. Sci. Ecole Norm. Sup. (3) 70 (1953), 361-379.
  • [3] Kenneth M. Kapp, Green's relations and quasi-ideals (to appear Czech. Math. Journal)
  • [4] E. S. Ljapin, Semigroups, Amer. Math. Soc. Translation, Vol 3,1963.